Liver cancer

A place for people affected by liver cancer to support one another, ask questions, and share their experiences.

Sore feet Has anyone jad sore feet fro. Sorafinab

Wwood
Posted by

Sore feet

I am on SORAFENIB has anyone suffered really sore feet.

5 weeks and they have worse callous ever so painful 

Thankyou 

Dreamthief
Posted by

Hi  

This could be the answer to your painful feet problem ?

Just click this link to Palmar Plantar also known as Hand / Foot Syndrome to see if it seems to fit the bill :(

It does mention Sorafenib as one of the meds that can cause this.

If you cannot get it free on prescription you can purchase Udderly Smooth + Urea (info page) from Amazon

G n' J

Poppins55
Posted by

Hi. This is a common side effect of sarafenib. Hand & foot syndrome. I was on sarafenib for 5 months. It didn't effect my feet but it did my hands. Were you not warned about this when you first/before taking sarafenib? With my first "supply" of sarafenib I was given Aveeno cream and to use it daily. My hands were extremely dry if I didn't use it. It got to the point where I had fairly deep "cuts" on finger joints, palm side, and thick layers of skin would peel off. At times couldn't bend fingers properly. I was prescribed 10% urea cream. This is quite greasy but I found by smothering my hands with it at night and wearing cotton gloves, also well coated inside, helped tremendously.

I live in Fareham but all my treatment is at The Royal Free in Hampstead. When I ask for a repeat prescription of Aveeno at my GP I get Zeroveen. This is the same type of product but without the celebrity price tag!

Sarafenib stop working for me, I am now on Folfox chemotherapy. Still get dry hands and still use aveeno/zeroveen.

Obviously talk to your docs before you start using. I'm very surprised you weren't warned in the first place.

Hope that helps.

Wwood
Posted by

Yes I was warned of cause and have Aveeno and diprobase both are soothing but wondered if anyone had tried any other treatment?

Really hard callous and painful and sometimes others try things that are soothing too.

Lucky apart from itchy head and sore feet Things are not too bad.

Yesterday my feet were painful so thats why I asked if anyone had tried any other home remedies.

Thanks for reply.

Poppins55
Posted by

Ah, I thought it odd that they hadn't mentioned.

The 10% urea cream might be worth asking about on your next visit or do you have a Clinical Nurse Specialist you can contact for any questions between clinic appointments?

You mentioned itchy head. OMG, the itching drove me nuts!! But it was my face more than anything. That's how I got the urea cream, through Clinical Nurse Specialist. I could wait until my next clinic app so, as told to, I called her.

Poppins55
Posted by

**couldn't wait.

Wwood
Posted by

Ok thanks for advise.

Why do you not get treated at portsmouth?

Or Southampton ?

Poppins55
Posted by

Because my tumours and portal vain thrombosis are neither, curable or operable I was put forward for clinical trials. I have nothing to loose so said yes.

Sarafenib was the control group for the trial, the actual trial was micro sphere radiotherapy. Sarafenib stopped working for me so am on Folfox for 3 months. Dependant on scans results at end will decide what next.

The aim of any treatment for myself is control and not cure.

Wwood
Posted by

Ok yes I had 2 operations in Southampton plus 4 lots of Tace, liver ok at the moment have had 22 tumours since Nov 2015.

But now one in the heart so hence the Drug as no op for that one !

Will wait and see 

Poppins55
Posted by

Oh crikey. 

It's tough isn't it. But we learn to cope I suppose. 

I try to stay positive as it is what it is and it's not going away!

Good luck sounds feeble but what else can we say? 

Perhaps keep in touch with how things are going, if it helps. 

:-)

autumnleaves
Posted by

Hi, My husband was on SORAFENIB for 3 years. He had to see a podiatrist on a regular basis over this time. Once a fortnight the podiatrist would remove a large amount of hard skin from the soles of my husbands feet. immediately after the appointment my husband found that walking was a lot easier but as time progressed towards the next appointment he began finding it painful to walk.